Follow
John C. Wood
John C. Wood
Professor of Differential Geometry
Verified email at leeds.ac.uk - Homepage
Title
Cited by
Cited by
Year
Harmonic morphisms between Riemannian manifolds
JC Wood
Modern Trends in Geometry and Topology, Cluj Univ. Press, Cluj-Napoca, 397-414, 2006
687*2006
Harmonic morphisms between Riemannian manifolds
P Baird, JC Wood, JC Wood
Oxford University Press, 2003
6872003
Harmonic morphisms between Riemannian manifolds
JC Wood
687*2003
Harmonic maps from surfaces to complex projective spaces
J Eells, JC Wood
Harmonic Maps: Selected Papers of James Eells and Collaborators, 180, 1992
343*1992
Restrictions on harmonic maps of surfaces
J Eells, JC Wood
Harmonic Maps: Selected Papers of James Eells and Collaborators, 75, 1992
2101992
The construction of harmonic maps into complex Grassmannians
FE Burstall, JC Wood
Journal of differential geometry 23 (3), 255-297, 1986
1411986
Harmonic maps and integrable systems
JC Wood
Springer-Verlag, 2013
133*2013
Harmonic maps
F Hlein, JC Wood
Handbook of global analysis 1213, 417-491, 2008
1032008
Explicit Construction and Parametrization of Harmonic Two‐Spheres in the Unitary Group
JC Wood
Proceedings of the London Mathematical Society 3 (3), 608-624, 1989
771989
Harmonic morphisms and Hermitian structures on Einstein 4-manifolds
JC Wood
International Journal of Mathematics 3 (03), 415-439, 1992
761992
Harmonic morphisms, foliations and Gauss maps
JC Wood
Contemp. Math 49, 145-184, 1986
721986
The explicit construction and parametrization of all harmonic maps from the two-sphere to a complex Grassmannian
JC Wood
J. reine angew. Math 386 (1), 31, 1988
701988
Non-existence results and growth properties for harmonic maps and forms.
H Karcher, JC Wood
Journal fr die reine und angewandte Mathematik 353, 165-180, 1984
70*1984
On the construction of harmonic maps into a Grassmannian
S Erdem, JC Wood
Journal of the London Mathematical Society 2 (1), 161-174, 1983
651983
Harmonic morphisms between almost Hermitian manifolds
S Gudmundsson, JC Wood
arXiv preprint dg-ga/9512008, 1995
561995
Harmonic morphisms, Seifert fibre spaces and conformal foliations
P Baird, JC Wood
Proceedings of the London Mathematical Society 3 (1), 170-196, 1992
511992
International succession
L Garb, J Wood
Oxford University Press, USA, 2010
502010
Harmonic morphisms and conformal foliations by geodesics of three-dimensional space forms
P Baird, JC Wood
Journal of the Australian Mathematical Society 51 (1), 118-153, 1991
451991
The Explicit Construction of All Harmonic Two‐Spheres in Quaternionic Projective Spaces
A Bahy-El-Dien, JC Wood
Proceedings of the London Mathematical Society 3 (1), 202-224, 1991
391991
Harmonic maps into symmetric spaces and integrable systems
JC Wood
Harmonic maps and integrable systems, 29-55, 1994
341994
The system can't perform the operation now. Try again later.
Articles 1–20